# SDR ASOA2014102111466

- Difficulty date: October 14, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 32,129 hours, 29,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD ISOLATOR BROKEN.  R & R ISOLATOR WITH NEW IAW SRM 51-42-06.
